# SDR AT0700082

- Difficulty date: May 30, 2006
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, LOWER JAMB, SURFACE CORROSION.  INSTALLED NEW LOWER FWD JAMB SECTION ON FWD CARGO DOOR CUTOUT AREA IAW B717 SRM 53-20-15 FIG 201.  MATERIAL USED .040" 2024.0, HEAT TREATED TO T-3 PER GPS 98PMS.247PS.01.
